# SDR AALA201710119011

- Difficulty date: October 9, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 7,485 hours, 3,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  PERFORMED CIDS TEST AND EMERGENCY POWER SUPPLY UNIT 10WL FAILED. REPLACED BATTERY IAW AMM 33-51-38. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
